Results 1 to 12 of 12
  1. #1
    tempest818 is offline Associate Member
    Join Date
    Sep 2015
    Posts
    224

    Cytomel/T3 aggression?

    Hello all,

    Iíve been taking T3...and Iíve been feeling a bit more aggressive lately. Much shorter fuse and I tolerate much less before just going into a mini frenzy in my mind. Maybe Iím just being an asshole. Maybe itís the T3. What do you guys think?

    Thanks!

  2. #2
    JohnnnyBlazzze's Avatar
    JohnnnyBlazzze is offline Knowledgeable Member
    Join Date
    Dec 2011
    Location
    Killa Cali
    Posts
    2,133
    You shouldnt be experiencing those sides on T3 alone - Are you on Test or Tren ?

  3. #3
    Join Date
    Aug 2010
    Posts
    7,800
    Are normally a jerk? LOL

    T3 over drives your thyroids. Thyroids control hormones. I can see someone's emotions being affected by T3.

  4. #4
    AlphaMindz's Avatar
    AlphaMindz is offline Knowledgeable Member
    Join Date
    Dec 2017
    Location
    Destination Peaksville
    Posts
    1,017
    I guess I "could" see it too but haven't heard of that before and haven't personally experienced aggression on T3. Unless you mean Tren 300 lol I wouldn't attribute increased aggression to T3.

  5. #5
    MACKATTACK's Avatar
    MACKATTACK is offline EAT, TRAIN, REST
    Join Date
    Oct 2007
    Location
    The Gym or Eating
    Posts
    1,882
    How much T3 are u taking daily? I take 25mcg and super calm....

  6. #6
    tempest818 is offline Associate Member
    Join Date
    Sep 2015
    Posts
    224
    Okay maybe I’m just normally an asshole :P

    I’m taking 50-75 mcg.

    I’m taking it with about 100-150 mcg of Clen and 2 mg of Cardarine. Very manageable stuff...and so far I like it. I sweat like an absolute animal and my heart rate is a nice 160-180 during my jog. Before I’d be lucky to get to 160 without my chest squeezing and hurting (yikes) but somehow my cardio has improved IMMENSELY.

  7. #7
    clarky.'s Avatar
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,392
    Never experienced this or my mrs from T3. Never heard of anyone who has had that probs either, That's all i can say.

  8. #8
    MACKATTACK's Avatar
    MACKATTACK is offline EAT, TRAIN, REST
    Join Date
    Oct 2007
    Location
    The Gym or Eating
    Posts
    1,882
    I think I know what the problem is. After giving it some thought. When I would take higher mcgs of T3 and now that you mix in clen also. I would feel like shit, which would put me in a bad mood at times. I think if you dropped the dosages across the board you would see less of these sides. I don't think its the drug as suppose more of the dosage.....

  9. #9
    Cupid is offline Junior Member
    Join Date
    Aug 2016
    Posts
    139
    I have extensive experience with both.
    It's not the t-3, it's the clen .

  10. #10
    David LoPan's Avatar
    David LoPan is offline Knowledgeable Member
    Join Date
    Aug 2013
    Location
    Big Trouble, Little China
    Posts
    2,776
    Blog Entries
    1
    Have you been dealing with a lot of stupid people? That tends to cause me to be an asshole and I am normally such a nice person. BTW - T3 no sides, Clen makes my hands shake.

  11. #11
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,921
    CLENBUTEROL can give some people anxiety, which could make you short tempered.

  12. #12
    Join Date
    Aug 2010
    Posts
    7,800
    Quote Originally Posted by tempest818 View Post
    Okay maybe I’m just normally an asshole :P

    I’m taking 50-75 mcg.

    I’m taking it with about 100-150 mcg of Clen and 2 mg of Cardarine. Very manageable stuff...and so far I like it. I sweat like an absolute animal and my heart rate is a nice 160-180 during my jog. Before I’d be lucky to get to 160 without my chest squeezing and hurting (yikes) but somehow my cardio has improved IMMENSELY.
    Ok, I missed the clen part. Clen is a bronchial dilator used for asthma. When ingested, it acts as a super thermogenic. I read that clen can increase your body metabolism up to 9%. That's a LOT! You're con 150mcg of clen. Your resting heartrate's near 90, you're cramping, sweating, and your whole body is under stress. You're really uncomfortable, inside, but you don't really know it. Of course you're going to react to external stimulus, I do. All that's temporary. Do some mild cardio on a stationary bike and you will lose fat fast.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •